# SDR IPXA2024081966247

- Difficulty date: July 18, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 133,218 hours, 22,509 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 69B042571
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK LOWER SURFACE, BS 760-780 LBL 33.99 (REPAIR).  FABRICATE PARTS IAW DWG NO:69B04257 SH 1 REV."E";PL REV."A" AND ORIGINAL PART AS A SAMPLE I.A.W GMM-MTX CH 9.08 REV: 7B REQUIREMENT 2. INSTALL WITH NEW PART IAW SRM 51-40-02-0G REV.101 AND BOEING DWG NO:65B38250 SH 17 REV: A AND SH 19 REV  3. JOB COMPLETED
